Publications

Export 32 results:
Sort by: Author [ Title  (Asc)] Type Year
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
A
Ibrahim, Y. F., and M. F. Yousif, "AB5*-modules with the exchange property", Communications in Algebra, vol. 49, issue 8, pp. 3255–3262, 2021.
Ibrahim, Y., "Artinian serial rings R with J3(R) = 0", Journal of Algebra and Its Applications, vol. 17, issue 11, pp. 1850201 (15 pages), 2018.
C
Amin, I., Y. Ibrahim, and M. Yousif, "C3-modules", Algebra Colloquium, vol. 22, issue 4, pp. 655-670 , 2015.
Ozarslan, M. A. -, Y. Ibrahim, C. Ozcan, and M. Yousif, "C4- and D4-Modules via Perspective Direct Summands", Communications In Algebra, vol. 46, issue 10, pp. 4480–4497, 2018.
Ding, N., Y. Ibrahim, M. Yousif, and Y. Zhou, "C4-Modules", Communications in Algebra, vol. 45, issue 4, pp. 1727–1740, 2017.
Ibrahim, Y., and M. Yousif, "C4-MODULES WITH THE EXCHANGE PROPERTY", Communications in Algebra, In Press.
Ibrahim, Y. F., and M. F. Yousif, "Correction to: Rings whose injective hulls are dual square free", Communications in Algebra, vol. 48, issue 6, pp. 2723, 2020.
Ibrahim, Y., T. Kosan, T. C. Quynh, and M. Yousif, "Corregendum to Simple-Direct Modules", Communications in Algebra, vol. 45, pp. 3643–3652, 2017.
D
Yousif, M., I. Amin, and Y. Ibrahim, "D3-Modules", Communications in Algebra, vol. 42, pp. 578–592, 2014.
Ding, N., Y. Ibrahim, M. Yousif, and Y. Zhou, "D4-Modules", Journal of Algebra and its applications, vol. 16, issue 5, pp. 25 pages, 2017.
Ibrahim, Y. F., and M. F. Yousif, "A Decomposition Theorem For Utumi and Dual-Utumi Modules.", Bulletin of the Korean Mathematical Society., vol. 58, issue 6, pp. 1563-1567, 2021.
Ibrahim, Y., and M. Yousif, "Dual-Square-Free Modules", Communications in algebra, vol. 47, issue 7, pp. 2954–2966, 2019.
Ibrahim, Y., and M. Yousif, "Dual-Utumi Modules", Communications in algebra, vol. 47, issue 9, pp. 3889–3904, 2019.
O
Ibrahim, Y. F., and M. F. Yousif, "On the direct sum of Dual Square Free Modules", Algebra and Discrete Mathematics, vol. 33, issue 1, pp. 99-103, 2022.
P
Ibrahim, Y., and M. Yousif, "Perspectivity, exchange and summand-dual-square-free modules", Communications in Algebra, vol. 50, issue 6, pp. 2488–2506, 2022.
R
Amin, I., Y. Ibrahim, and M. F. Yousif, "Rad-projective and strongly rad-projective modules", Comm. Algebra, vol. 41, pp. 2174–2192, 2013.
Ibrahim, Y., and M. Yousif, "Rad-Projective δ-cover", In Noncommutative Rings and Their Applications, Contemporary Mathematics, Amer. Math. Soc., vol. 634, pp. 175-188, 2015.
Ibrahim, Y., and M. Yousif, "Rings all of whose right ideals are U-modules", Communications in Algebra, vol. 46, issue 5, pp. 1983-1995, 2018.
Ibrahim, Y., X. H. Nguyen, M. F. Yousif, and Y. Zhou, "Rings whose cyclics are C3-modules", Journal of Algebra and its applications,, 2016.
Ibrahim, Y. F., T. Kosan, and M. F. Yousif, "Rings Whose Cyclics Are DU-Modules", Moroccan Journal of Algebra and Geometry with Applications, vol. 1, issue 1, pp. 86-97, 2022.
Ibrahim, Y. F., T. M. Kosan, T. C. Quynh, and M. Yousif, "Rings whose cyclics are U-modules", Journal of Algebra and Its Applications, vol. 21, issue 1, 2022.
Ibrahim, Y., and M. Yousif, "Rings whose injective hulls are dual square free", Communications in algebra, vol. 48, issue 3, pp. 1011–1021, 2020.
Ibrahim, Y. F., and M. F. Yousif, "Rings with cyclic injective hulls", Communications in Algebra, vol. 48, issue 12, pp. 5110–5122, 2020.
S
Ibrahim, Y., T. Kosan, T. C. Quynh, and M. Yousif, "Simple-Direct Modules", Communications in Algebra, vol. 45, issue 8, pp. 3643–3652, 2017.
Camillo, V., Y. Ibrahim, M. Yousif, and Y. Zhou, "Simple-direct-injective modules", Journal of Algebra, vol. 420, pp. 39-53, 2014.
Tourism